Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Existence and nonexistence of radial limits of minimal surfaces


Author: Kirk E. Lancaster
Journal: Proc. Amer. Math. Soc. 106 (1989), 757-762
MSC: Primary 35J60; Secondary 53A10
DOI: https://doi.org/10.1090/S0002-9939-1989-0969523-6
MathSciNet review: 969523
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A bounded solution of the minimal surface equation is constructed which has no radial limits at a boundary point.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35J60, 53A10

Retrieve articles in all journals with MSC: 35J60, 53A10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1989-0969523-6
Keywords: Nonparametric minimal surface, radial limit
Article copyright: © Copyright 1989 American Mathematical Society